On the hitting times of continuous-state branching processes with immigration. Duhalde, X.; Foucart, C.; and Ma, C. Stochastic Process. Appl., 124(12):4182–4201, 2014.
On the hitting times of continuous-state branching processes with immigration [link]Paper  doi  bibtex   
@article{MR3264444,
	Author = {Duhalde, Xan and Foucart, Cl{\'e}ment and Ma, Chunhua},
	Date-Added = {2014-10-20 23:05:19 +0000},
	Date-Modified = {2018-02-21 15:26:06 +0000},
	Doi = {10.1016/j.spa.2014.07.019},
	Fjournal = {Stochastic Processes and their Applications},
	Impreso = {1},
	Issn = {0304-4149},
	Journal = {Stochastic Process. Appl.},
	Mrclass = {Preliminary Data},
	Mrnumber = {3264444},
	Number = {12},
	Pages = {4182--4201},
	Title = {On the hitting times of continuous-state branching processes with immigration},
	Url = {http://dx.doi.org/10.1016/j.spa.2014.07.019},
	Volume = {124},
	Year = {2014},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://dx.doi.org/10.1016/j.spa.2014.07.019}}
Downloads: 0